# SDR CALA2018060501390

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323051420002
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 41 AND 42R,  IN THE FWD CARGO BAY BILG E AREA,  FRAME 32.   REMOVED AND REPLACED THE FISHPLATE, HOLES ROTO PROBED, NO CRACKS,  RESTORED SURFACE PROTECTION IAW SRM 51-42-11-001-2E,  51-75-12-911-002,  NTM 51-10-01,  AND ER 5100R 01017, REV E.
